# SDR 96ZZZX453

- Difficulty date: December 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11006
- Make and model: Lkheed 10113851
- Aircraft serial: 193B1018
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Broken
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAX - DURING CHECK C-9C, FOUND AT AFT PRESSURE BULKHEAD, STR 56 SEVERED.  REPAIRED BY FITTING/FASTENERS INSTALLATION PER SB 093-53-105.  AIRCRAFT TOTAL TIME:  63,490 HOUS; 23,355 CYCLES.
